# SDR C2XA97IA301

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120RT
- Aircraft serial: 120199
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 12031657001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOND LEFT LOWER ATTACHMENT ANGLE FOR WING TO FUSELAGE FAIRING PANEL 193 CRACKED ON AFT END.  MAINTENANCE STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER IAW EMB120 SRM 51-10-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
